# SDR SWIA200820599

- Difficulty date: December 1, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 15,037 hours, 12,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6474 - NR 3 EMERGENCY CEILING FLOODLIGHT INOP.  RELAMPED.
